Linear Algebra and its Applications, ( ISI ), Volume (436), No (9), Year (2012-3) , Pages (3347-3353)

Title : ( Non-commutative Callebaut inequality )

Authors: Mohammad Sal Moslehian , Jagjit Singh Matharu , Jaspal Singh Aujla ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


We present an operator version of the Callebaut inequality involving the interpolation paths and apply it to the weighted operator geometric means. We also establish a matrix version of the Callebaut inequality and as a consequence obtain an inequality including the Hadamard product of matrices.


, C*-algebra, Cauchy-Scwarz inequality, Callebaut inequality, operator inequality, operator mean
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Sal Moslehian, Mohammad and Jagjit Singh Matharu and Jaspal Singh Aujla},
title = {Non-commutative Callebaut inequality},
journal = {Linear Algebra and its Applications},
year = {2012},
volume = {436},
number = {9},
month = {March},
issn = {0024-3795},
pages = {3347--3353},
numpages = {6},
keywords = {C*-algebra; Cauchy-Scwarz inequality; Callebaut inequality; operator inequality; operator mean},


%0 Journal Article
%T Non-commutative Callebaut inequality
%A Sal Moslehian, Mohammad
%A Jagjit Singh Matharu
%A Jaspal Singh Aujla
%J Linear Algebra and its Applications
%@ 0024-3795
%D 2012